# SDR DALA2017082406358

- Difficulty date: August 23, 2017
- Submitted: August 24, 2017
- Operation: Air carrier
- Aircraft: N964DL
- Make and model: Doug MD-88
- Aircraft serial: 49983
- Aircraft time: 71,221 hours, 52,670 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING LOWER SURFACE TE PANEL XW 550 DAMAGED.   COMPLIED WITH PRI 556441-14 REVISION O AND ERA 556441-14, REV ORIGINAL.
